Mathematische Annalen

, Volume 310, Issue 2, pp 279–305

Exterior problem for the stationary Navier-Stokes equations in the Lorentz space

  • Hideo Kozono
  • Masao Yamazaki

DOI: 10.1007/s002080050149

Cite this article as:
Kozono, H. & Yamazaki, M. Math Ann (1998) 310: 279. doi:10.1007/s002080050149
Mathematics Subject Classification (1991):35Q10

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Hideo Kozono
    • 1
  • Masao Yamazaki
    • 2
  1. 1. Graduate School of Mathematics, Nagoya University, Nagoya 464-01, Japan (e-mail: kozono@math.nagoya-u.ac.jp) JP
  2. 2. Department of Mathematics, Hitotsubashi University, Kunitachi, Tokyo 186, Japan (e-mail: cc00053@srv.cc.hit-u.ac.jp) JP